Cyber Nurse
Cyber Nurse - Easy, convenient and discreet - order prescription drugs online with Cyber Nurse.
HomeImportance of Good HealthDirectoryResourcescyber-nurse.com

Esgic Plus

What is Esgic Plus?
Esgic Plus (Butalbital/Caffeine/Acetaminophen) is an analgesic, barbiturate, and stimulant combination used to relieve complex tension (muscle contraction) headaches. Precisely how the combination works is still unknown.

What are the most common side effects of Esgic Plus?
Serious side effects of Esgic Plus include (but are not limited to): an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives); slow, weak breathing; liver damage (yellowing of the skin or eyes, nausea, abdominal pain or discomfort, unusual bleeding or bruising, severe fatigue); blood problems (easy or unusual bleeding or bruising); low blood sugar (fatigue, increased hunger or thirst, dizziness, or fainting.

Continue to take Esgic Plus if you experience drowsiness; dizziness, confusion or lightheadedness shortness of breath, dry mouth; nausea, vomiting, abdominal pain, or decreased appetite, tiredness, leg pain, or muscle weakness; agitation, irritability, nervousness, anxiety or excitability rash or itching, feeling of intoxication, headache; or constipation and contact your physician. Other, less serious side effects may be more likely to occur.

How do I take Esgic Plus?
Esgic Plus should be taken according to your physician’s directions. Take each dose of Esgic Plus with a full glass of water.

What if I miss a dose?
Do not take a double dose of Esgic Plus. Take the missed dose of Esgic Plus as soon as you remember. If  it is almost time for your next dose, skip the missed dose and go back to taking Esgic Plus on your regular dosing schedule.

Are there any drug interactions with Esgic Plus?
Do not take Esgic Plus if you have taken a monoamine oxidase inhibitor in the last 14 days. Acetaminophen and butalbital may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives (used to treat insomnia), other pain relievers, anxiety medicines, and muscle relaxants. Tell your doctor about all medicines that you are taking, and do not take any medicine unless your doctor approves. Many other medicines contain acetaminophen, especially over-the-counter pain, fever, cold, and allergy medications. Too much acetaminophen can be very dangerous. Drugs other than those listed here may also interact with Esgic Plus. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicine.

Is there any additional information about Esgic Plus that I should know?
Avoid sleeping pills, antihistamines, sedatives, and tranquilizers except under the supervision of your doctor. These may also make you drowsy Use caution when driving, operating machinery, or performing other hazardous activities. Butalbital will cause drowsiness or dizziness. Avoid alcohol. Alcohol taken during therapy with acetaminophen and butalbital can be very damaging to your liver and can increase drowsiness and dizziness. Never take more Esgic Plus than is prescribed for you. If your pain is not being adequately treated, talk to your doctor.

How should I store Esgic Plus?
Store Esgic Plus at room temperature away from moisture and heat. Keep out of reach of children.

 

ęCopyright 2017 Cyber Nurse Online Pharmacy. All rights reserved.
Unauthorized duplication in part or whole strictly prohibited by international copyright laws without prior permission.